Emergent propagation modes of ferromagnetic swimmers in constrained geometries. / Bryan, M. T.; Shelley, S. R.; Parish, M. J.; Petrov, P. G.; Winlove, C. P.; Gilbert, A. D.; Ogrin, F. Y.

In: Journal of Applied Physics, Vol. 121, No. 7, 073901, 15.02.2017, p. 1-6.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print
  • M. T. Bryan
  • S. R. Shelley
  • M. J. Parish
  • P. G. Petrov
  • C. P. Winlove
  • A. D. Gilbert
  • F. Y. Ogrin
Original languageEnglish
Article number073901
Pages (from-to)1-6
Number of pages6
JournalJournal of Applied Physics
Issue number7
Early online date15 Feb 2017
Publication statusE-pub ahead of print - 15 Feb 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 33595558